Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn the classification of the Grothendieck rings of non-self-dual modular categories
Author(s) Seung-moon Hong, Eric Rowell
TypeArticle in Journal
AbstractWe develop a symbolic computational approach to classifying low-rank modular fusion categories, up to finite ambiguity. By a generalized form of Ocneanu rigidity due to Etingof, Ostrik and Nikshych, it is enough to classify modular fusion algebras of a given rank—that is, to determine the possible Grothendieck rings with modular realizations. We use this technique to classify modular categories of rank at most 5 that are non-self-dual, i.e. those for which some object is not isomorphic to its dual object.
KeywordsModular categories, Fusion algebras, Gröbner bases, Galois groups
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869309006784
LanguageEnglish
JournalJournal of Algebra
Volume324
Number5
Pages1000 - 1015
Year2010
NoteComputational Algebra
Edition0
Translation No
Refereed No
Webmaster